Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Buckeye Fan on August 23, 2009, at 7:37:17

I am 5 days into a switch from 100mgs of Zolot to 50 mgs of Pristiq.

Anyone out there well-versed on the two meds to answer this question:

Since I quit Zoloft "cold Turkey" ...could I be suffering the effects of Zoloft withdrawl AND Pristiq side-effects??

As I posted on the Medications Forum...I know I have put my body in distress by switching...reinstating...and switching again.

The PDoc told me I would have no problem, that the Pristiq would be a "substitute" for the Zoloft...but I have a feeling the two Meds are chemically I think it would be natural for some type of reaction to the ABSENCE of Zoloft...AND the addittion pf Pristiq.

I am hyper...restless...cant mood flucuates from manic to near suicidal....besides some dizziness, sinus problems...dry painful eyes

What do you think? Withdrawl? Adjustment to the new Med? or Both?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Buckeye Fan thread:913613